# SDR DALA2024112211147

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,892 hours, 30,109 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Line
- Condition: Disconnected
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 DURING OPEN UP, FOUND L2 PNEUMATIC ACTUATOR LINE DISCONNECTED. CORRECTIVE ACTION: CONNECTED L2 PNEUMATIC ACTUATOR PRESSURE LINE IAW B757 AMM 52-11-34 (0671255)
